# SDR 9607573226

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Ind
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RECEIVED LANDING GEAR NOT UPLOCKED MESSAGE.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTION REVEALED NO DISCREPANCY.
